# SDR USAA2012072400015

- Difficulty date: July 18, 2012
- Submitted: July 24, 2012
- Operation: Air carrier
- Aircraft: N124US
- Make and model: Airbus A320-214
- Aircraft serial: 1314
- Aircraft time: 37,048 hours, 16,640 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cleat
- Part number: D53230534200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - CORROSION ON SHEAR TIE CLEAT AT FR28 BETWEEN S43L TO S43R.  REPLACED SHEAR TIE CLEAT AT FR28 BETWEEN S43L TO S43R IAW A320 SRM 51-72-11 & AIRBUS DRAWING D53231712.
